# SDR 20001019SH027

- Difficulty date: September 29, 2000
- Submitted: October 19, 2000
- Operation: General aviation
- Aircraft: N66340
- Make and model: Beech 76
- Aircraft serial: ME241
- Engine: Lyc LO360A1G6
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Gasket
- Part number: LW13388
- Condition: Leaking
- Location: Oil Filter
- Part time: 1,707 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, FOUND OIL FILTER CONVERTER GASKET LEAKING.  AD 2000-18-53 DID NOT APPLY DUE TO INSTALLATION DATE OF GASKET (12-18-97 OVERHAUL DATE).  GASKET REPLACED WITH CHAMPION GASKET PN CH48211.  RUN AND LEAK CHECK GOOD.  OLD GASKET DID NOT APPEAR TO HAVE EXTRUDED.  (X)
